# SDR IPXA09557352

- Difficulty date: September 1, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT ELEVATOR TRAILING EDGE OUTBOARD TIP AFT FACE HAS DAMAGED CARBON FIBER CORE APPROX 2 INCHES INBOARD 1 INCH LONG.  REPAIRED PER SRM 51-70-04-0G.
